# SDR ABXA20121109302

- Difficulty date: November 9, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788
- Aircraft time: 55,000 hours, 41,082 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 145T8752
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET AT UPPER OUTBOARD FWD CORNER OF PRESSURE WEB STA 958 SIDE FRAME FITTING CORRODED.  REF: EA53500013-001.  FABRICATED GUSSET IAW BOEING DRAWING #125T8752, FROM 2024-T3-.125, PO-0021594, ACFT WAS GROUNDED.
